MAUDE Adverse Event Report: TIDI PRODUCTS LLC SAFETY VEST; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC SAFETY VEST; RESTRAINT, PROTECTIVE
Model Number 3060M
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer is reporting a complaint on product # 3060m.The customer states that patient can unbuckle the roll vests by themselves.This has taken place in multiple instances.Likely they will not be sending the product back.
 
Additional Manufacturer Narrative
H3: customer confirmed the product will not be returning for analysis.Therefore, this event is reported based on the information provided by the customer.Without the return of the device the reported issue could not be confirmed and without the device lot information the release documentation could not be confirmed.A review of the complaint database did not reveal any similar events against this issue in the past two years.Therefore, it appears this complaint was an isolated event.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu warns never alter or repair this product.Always inspect before each use: check for broken stitches or parts; torn, cut or frayed material; or locks, buckles, or hook-and-loop fasteners that do not hold securely.Do not use soiled or damaged products.Doing so may result in serious injury or death.Dispose of damaged products per facility policy for biohazardous material.Contraindications: do not use on a patient who is or becomes highly aggressive, combative, agitated, or suicidal.Without return of the device the reported issue could not be confirmed.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no further corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file 2023-01224.H3 other text : product not returned.

Brand Name
SAFETY VEST
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18097202
Report Number2182318-2023-00105
Device Sequence Number14967737
Product Code FMQ
UDI-Device Identifier10190676002600
UDI-Public10190676002600
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K963442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3060M
Device Catalogue Number3060M
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown